July  2013, 33(7): 3043-3056. doi: 10.3934/dcds.2013.33.3043

Improved geodesics for the reduced curvature-dimension condition in branching metric spaces

1. 

Scuola Normale Superiore, Piazza dei Cavalieri 7, I-56127 Pisa, Italy

Received  March 2012 Revised  March 2012 Published  January 2013

In this note we show that in metric measure spaces satisfying the reduced curvature-dimension condition $CD^*(K,N)$ we always have geodesics in the Wasserstein space of probability measures that satisfy the critical convexity inequality of $CD^*(K,N)$ also for intermediate times and in addition the measures along these geodesics have an upper-bound on their densities. This upper-bound depends on the bounds for the densities of the end-point measures, the lower-bound $K$ for the Ricci-curvature, the upper-bound $N$ for the dimension, and on the diameter of the union of the supports of the end-point measures.
Citation: Tapio Rajala. Improved geodesics for the reduced curvature-dimension condition in branching metric spaces. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 3043-3056. doi: 10.3934/dcds.2013.33.3043
References:
[1]

K. Bacher and K.-T. Sturm, Localization and tensorization properties of the curvature-dimension condition for metric measure spaces,, Journal Funct. Anal., 259 (2010), 28.  doi: 10.1016/j.jfa.2010.03.024.  Google Scholar

[2]

F. Cavalletti and K.-T. Sturm, Local curvature-dimension condition implies measure-contraction property,, Journal Funct. Anal., 262 (2012), 5110.  doi: 10.1016/j.jfa.2012.02.015.  Google Scholar

[3]

Q. Deng and K.-T. Sturm, Localization and tensorization properties of the curvature-dimension condition for metric measure spaces II,, Journal Funct. Anal., 260 (2011), 3718.  doi: 10.1016/j.jfa.2011.02.026.  Google Scholar

[4]

J. Lott and C. Villani, Ricci curvature for metric-measure spaces via optimal transport,, Ann. of Math., 169 (2009), 903.  doi: 10.4007/annals.2009.169.903.  Google Scholar

[5]

T. Rajala, Interpolated measures with bounded density in metric spaces satisfying the curvature-dimension conditions of Sturm,, Journal Funct. Anal., 263 (2012), 896.  doi: 10.1016/j.jfa.2012.05.006.  Google Scholar

[6]

T. Rajala, Local Poincaré inequalities from stable curvature conditions on metric spaces,, Calc. Var. Partial Differential Equations, 44 (2012), 477.  doi: 10.1007/s00526-011-0442-7.  Google Scholar

[7]

K.-T. Sturm, On the geometry of metric measure spaces. I,, Acta Math., 196 (2006), 65.  doi: 10.1007/s11511-006-0002-8.  Google Scholar

[8]

K.-T. Sturm, On the geometry of metric measure spaces. II,, Acta Math., 196 (2006), 133.  doi: 10.1007/s11511-006-0003-7.  Google Scholar

[9]

C. Villani, "Optimal Transport. Old and New,", 338 of Grundlehren der Mathematischen Wissenschaften, 338 (2009).  doi: 10.1007/978-3-540-71050-9.  Google Scholar

show all references

References:
[1]

K. Bacher and K.-T. Sturm, Localization and tensorization properties of the curvature-dimension condition for metric measure spaces,, Journal Funct. Anal., 259 (2010), 28.  doi: 10.1016/j.jfa.2010.03.024.  Google Scholar

[2]

F. Cavalletti and K.-T. Sturm, Local curvature-dimension condition implies measure-contraction property,, Journal Funct. Anal., 262 (2012), 5110.  doi: 10.1016/j.jfa.2012.02.015.  Google Scholar

[3]

Q. Deng and K.-T. Sturm, Localization and tensorization properties of the curvature-dimension condition for metric measure spaces II,, Journal Funct. Anal., 260 (2011), 3718.  doi: 10.1016/j.jfa.2011.02.026.  Google Scholar

[4]

J. Lott and C. Villani, Ricci curvature for metric-measure spaces via optimal transport,, Ann. of Math., 169 (2009), 903.  doi: 10.4007/annals.2009.169.903.  Google Scholar

[5]

T. Rajala, Interpolated measures with bounded density in metric spaces satisfying the curvature-dimension conditions of Sturm,, Journal Funct. Anal., 263 (2012), 896.  doi: 10.1016/j.jfa.2012.05.006.  Google Scholar

[6]

T. Rajala, Local Poincaré inequalities from stable curvature conditions on metric spaces,, Calc. Var. Partial Differential Equations, 44 (2012), 477.  doi: 10.1007/s00526-011-0442-7.  Google Scholar

[7]

K.-T. Sturm, On the geometry of metric measure spaces. I,, Acta Math., 196 (2006), 65.  doi: 10.1007/s11511-006-0002-8.  Google Scholar

[8]

K.-T. Sturm, On the geometry of metric measure spaces. II,, Acta Math., 196 (2006), 133.  doi: 10.1007/s11511-006-0003-7.  Google Scholar

[9]

C. Villani, "Optimal Transport. Old and New,", 338 of Grundlehren der Mathematischen Wissenschaften, 338 (2009).  doi: 10.1007/978-3-540-71050-9.  Google Scholar

[1]

Feng Luo. A combinatorial curvature flow for compact 3-manifolds with boundary. Electronic Research Announcements, 2005, 11: 12-20.

[2]

Y. Latushkin, B. Layton. The optimal gap condition for invariant manifolds. Discrete & Continuous Dynamical Systems - A, 1999, 5 (2) : 233-268. doi: 10.3934/dcds.1999.5.233

[3]

Alexandre B. Simas, Fábio J. Valentim. $W$-Sobolev spaces: Higher order and regularity. Communications on Pure & Applied Analysis, 2015, 14 (2) : 597-607. doi: 10.3934/cpaa.2015.14.597

[4]

Alexander A. Davydov, Massimo Giulietti, Stefano Marcugini, Fernanda Pambianco. Linear nonbinary covering codes and saturating sets in projective spaces. Advances in Mathematics of Communications, 2011, 5 (1) : 119-147. doi: 10.3934/amc.2011.5.119

[5]

Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065

[6]

Guido De Philippis, Antonio De Rosa, Jonas Hirsch. The area blow up set for bounded mean curvature submanifolds with respect to elliptic surface energy functionals. Discrete & Continuous Dynamical Systems - A, 2019, 39 (12) : 7031-7056. doi: 10.3934/dcds.2019243

[7]

Ademir Fernando Pazoto, Lionel Rosier. Uniform stabilization in weighted Sobolev spaces for the KdV equation posed on the half-line. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1511-1535. doi: 10.3934/dcdsb.2010.14.1511

[8]

Lucas C. F. Ferreira, Jhean E. Pérez-López, Élder J. Villamizar-Roa. On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2423-2439. doi: 10.3934/cpaa.2018115

[9]

Mao Okada. Local rigidity of certain actions of solvable groups on the boundaries of rank-one symmetric spaces. Journal of Modern Dynamics, 2021, 17: 111-143. doi: 10.3934/jmd.2021004

[10]

Ka Luen Cheung, Man Chun Leung. Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature. Conference Publications, 2001, 2001 (Special) : 109-120. doi: 10.3934/proc.2001.2001.109

[11]

Charlene Kalle, Niels Langeveld, Marta Maggioni, Sara Munday. Matching for a family of infinite measure continued fraction transformations. Discrete & Continuous Dynamical Systems - A, 2020, 40 (11) : 6309-6330. doi: 10.3934/dcds.2020281

[12]

Daoyuan Fang, Ting Zhang. Compressible Navier-Stokes equations with vacuum state in one dimension. Communications on Pure & Applied Analysis, 2004, 3 (4) : 675-694. doi: 10.3934/cpaa.2004.3.675

[13]

Guillaume Bal, Wenjia Jing. Homogenization and corrector theory for linear transport in random media. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1311-1343. doi: 10.3934/dcds.2010.28.1311

[14]

Luigi Barletti, Giovanni Nastasi, Claudia Negulescu, Vittorio Romano. Mathematical modelling of charge transport in graphene heterojunctions. Kinetic & Related Models, , () : -. doi: 10.3934/krm.2021010

[15]

Jingni Guo, Junxiang Xu, Zhenggang He, Wei Liao. Research on cascading failure modes and attack strategies of multimodal transport network. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2020159

[16]

Carlos Gutierrez, Nguyen Van Chau. A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 397-402. doi: 10.3934/dcds.2007.17.397

[17]

Mansour Shrahili, Ravi Shanker Dubey, Ahmed Shafay. Inclusion of fading memory to Banister model of changes in physical condition. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 881-888. doi: 10.3934/dcdss.2020051

[18]

Yizhuo Wang, Shangjiang Guo. A SIS reaction-diffusion model with a free boundary condition and nonhomogeneous coefficients. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1627-1652. doi: 10.3934/dcdsb.2018223

[19]

Tobias Geiger, Daniel Wachsmuth, Gerd Wachsmuth. Optimal control of ODEs with state suprema. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021012

[20]

Christophe Zhang. Internal rapid stabilization of a 1-D linear transport equation with a scalar feedback. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021006

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (45)
  • HTML views (0)
  • Cited by (5)

Other articles
by authors

[Back to Top]